# SDR SWAA2022012884617

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L-CHANNEL CORRODED LOCATED @ STA 500D. / REMOVED CORROSION IAW SRM51-10-02-0G-0 STEP 15/NO LIMITS WAS FOUND IN THE MANUALS; REPLACED WITH NEW PART. REMOVED/REPLACED FWD CARGO L-CHANNEL AT STA 500D LOWER IAW SRM51-40-02-0G-0 STEP4AND BOEING DWG# 143A9481
